# SDR 96FDEA01557

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208279
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0440 AND 012, CORROSION (C53-111-01,-3) IN AFT CARGO BAY AT BS1050 LBL TO RBL 20 WL 199 ON FLOOR BEAM AT NUTPLATE HOLES.  *S/D*  REMOVED CORRODED SECTION OF BS 1050 FLOORBEAM FROM LBL TO RBL 25 LOWER FLANGE.  REPAIRED LOWER FLANGE PER FEDEX SRM 53-10-8 FIG 3, EA NR 7-5310-31192.
